# SDR ASAA2022051738346

- Difficulty date: May 17, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 22,956 hours, 7,074 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: 38762231
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOLLOWUP TO HISTORY OF APU OVERSPEED LIGHT AND SHUTDOWN. ETOPS SIGNIFICANT SYSTEM TASK AFFECTS APU ON DEMAND IN-FLIGHT START CAPABILITY. UPON COMPLETION, CONTACT MAINTENANCE CONTROL AND REPORT THAT THIS TASK HAS AFFECTED APU IN-FLIGHT START CAPABILITY, MEL 49- 99A IS REQUIRED PRIOR TO FLIGHT. GROUNDED - YES. VERIFIED FAULT 49-31-014 IN HISTORY ON CDU DATED MAY 6TH - APU OVERSPEED. ALSO VERIFIED FAULTS IN MAINT HISTORY ON CDU 49-61259 "SPEED SENSOR 1 SHOWS OPEN CIRCUIT" & 49-61261 "SPEED SENSOR 1 SHOWS CIRCUIT FAILURE'. PER B737-900  FIM 49-30 TASK 802 & 49-60 TASK 817 REPLACED SPEED SENSOR REF B737-900 AMM 49-61-21/401. OPS & LEAK CHECK OK.
